# SDR ASAA2014060808330

- Difficulty date: June 8, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,906 hours, 38,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653142
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500G RT SIDE HAS CRACK AT ONE INCH WIRE PENETRATION HOLE APPROX .1200 INCH LONG EXTENDING INBD.  ACFT GROUNDED.  REPAIRED IAW SRM IAW SRM 53-00-07-22-13.
